# SDR AALA201607069009

- Difficulty date: July 5, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 7,384 hours, 2,920 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: 200301E00000308
- Part serial: 200301E00002671
- Condition: Defective
- Location: Slat System
- Part time: 7,380 hours, 2,919 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE , THE FLIGHT CREW REPORTED DURING CLIMBOUT THAT DURING FLAP RETRACTION THE FLAPS LOCKED OUT BEFORE POSITION 1, WING TIP BRAKE ON. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DEPARTURE WHERE IT SAFELY LANDED WITHOUT FURTHER INCIDENT. AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE (SFCC) SLAT FLAP CONTROL COMPUTER (22VC) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 27-51-34.
